# SDR 5JGA2020030600000

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N9202Y
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414004
- Aircraft time: 5,412 hours, 87 cycles
- Engine: Lyc TIO540V2AD
- Engine time: 1,382 hours, 86 cycles
- Propeller: Hartzl HCI3YR2
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1023A
- Condition: Failed
- Location: Brake System
- Part time: 5,412 hours, 87 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE PILOT EXPERIENCED A TOTAL FAILURE OF THE LEFT BRAKE SYSTEM DURING LANDING, NO EXTERNAL LEAKS WERE DETECTED FOLLOWING INSPECTION AND THE RESERVOIR WAS FULL, AIR WAS NOTED IN THE RESERVOIR IMMEDIATELY DURING THE BLEEDING PROCEDURE.
